# SDR FDEA202305250939

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200341H
- Part serial: 000288
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP OUTBOARD UPPER SKIN PREVIOUS SKIN REPAIR CHAFFED AND CRACKED. REPAIRED PREVIOUS DAMAGED AREA ON LEFT I/B FLAP O/B UPPER SKIN IAW B757 SRM 51-70-10-  2R.      MAJOR REPAIR
